Strongly regular graphs having strongly regular subconstituents

P.J. Cameron, J.M. Goethals, J.J. Seidel

Research output: Contribution to journalArticleAcademicpeer-review

94 Citations (Scopus)
1 Downloads (Pure)

Abstract

No abstract.
Original languageEnglish
Pages (from-to)257-280
Number of pages24
JournalJournal of Algebra
Volume55
Issue number2
DOIs
Publication statusPublished - 1978

Fingerprint Dive into the research topics of 'Strongly regular graphs having strongly regular subconstituents'. Together they form a unique fingerprint.

Cite this